# SDR MASA2025082400070

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 22,157 hours, 13,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOP - RE-SEATED LAMP
